# SDR AWXA9700080

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 1320-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON MOPSILL AT R-3 DOOR STA 1320 TO 1350 WL 208 RBL 62.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-70-12.
